# SDR SIMA20160115002

- Difficulty date: January 15, 2016
- Submitted: January 18, 2016
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- Aircraft time: 36,246 hours, 32,049 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EXTERNAL OVERWING EMER LIGHT INOPERATIVE.  R & R RT EXTERNAL OVERWING EMER LAMP IAW AMM 33-50-10-000-801 & 33-50-10-400-801.  OPERATIONS CHECKED GOOD.
